# SDR SWAA2023060142228

- Difficulty date: April 27, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 51,630 hours, 31,054 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BREAK PANEL STA 540; BL0-LBL 25; WL 208.<[01] UPDATED MEASUREMENT TABLE;[02] LOCATED AND DRILLED NEW BREAK PANEL AT STA 540; BL 0 - LBL 25; WL 208 IAW SRM 51-40-05-0G-0 AND AIPC 53-42-11-66. OK TO INSTALL;[03] VERIFIED CORRECTIVE ACTION 2 OK TO INSTALL BREAK PANEL GIVEN;[04] INSTALLED NEW BREAK PANEL AT STA 540; BL 0 - LBL 25; WL 208 IAW SRM 51-40-02-0G-0; AIPC 53-42-11-66 AND DWG 143A0060;[05] VERIFIED CORRECTIVE ACTION 4 AND MEASUREMENT TABLE
